Use of Device Problem (1670); Failure to Osseointegrate (1863); Osseointegration Problem (3003)
Health Effect - Clinical Codes
Failure of Implant (1924); Unspecified Infection (1930); Inadequate Osseointegration (2646); Patient Problem/Medical Problem (2688)
Date of Event
12/29/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The doctor reported that the implant was removed due to loss of osseointegration approximately two months after the initial implant placement.Bone quality around the area was type 3, and oral hygiene around the implant was moderate.During the surgery, there were local infection and bone resorption observed.Patient will later need another surgical intervention.